Does anyone taking seizure meds find their hair thinning or hair loss to become more problematic the longer you stay on it? I've been on zonegran for over a yr now and I've been steadily losing my hair in chunks. Once my meds were upped after some scary seizures a few months ago, it seems like it's excessive loss. Chunks of hair at a time. My doc says I'm imagining it and it's "part of epilepsy" but I don't know.
I had epilepsy since I was 17 and am now gonna be 70.it's more the meds than the epilepsy.
I once took Epival many years ago and I was lost a lot of hair.
It was so long ago, it was either neurontin or zonegran that caused my hair to stop growing. I am talking about, at the age of 11 or 12. It also came out in clumps. We are talking about 91 or 92. It also could be do to stress before I left my ex, my hair would come out in clumps. So, you have to evaluate the situation to find out which is the probably cause. Good luck!
thru my live i had seizures and a lot of different meds. not one side-effect causes hair loss. i think it is something else. maybe it is too much stress.
@A MyEpilepsyTeam Member i take keppra and phenobarbital and my hair is normal. a lot of things will lose your hair. sometimes stress, sometimes just being old, and/or you are depleted of 1 or more things in your body. i take vitamins to counteract the side effects of keppra.